# SDR CALA2024112502932

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 27,897 hours, 10,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AROUND FITTING AT FLOOR BEAM STA 947.5 RBL 51" REF AAR N/R 9923696 ACCOMPLISHED FLOOR BEAM REPAIR AT MAIN CABIN AFT WET AREA STA 947.5, RBL 51" REF SRM 53-70-51-2R-3.
